# SDR SWAA2023070659331

- Difficulty date: June 3, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 36,881 hours, 16,672 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CENTER WHEEL WELL ACCESS 193B HAS BULGING/CRACKED FASTENER HOLES<[01] VERIFIED AND INSPECTED APPLIED TOP COAT TO FWD LOWER CENTER WHEEL WELL ACCESS 193B HAS BULGING/CRACKED FASTENER HOLES.
